Dristan Sinus (Oral)


Questions | Reviews

Dristan Sinus no longer available


I am wondering why Dristan Sinus is no longer available at my local pharmacy. My parents have gone to a few pharmacies and found that they no longer carry it. I went to my local pharmacy only to find that they didn't have it but they did order it for ...
by Lance Yourdan in Fair Haven, Michigan, USA, 01/07/2006

Other parties involv


Other parties involved in the accident. Your QuotesChimp will need the name, address, home and work phone numbers of the other party or parties to the mishap. You should also obtain the name of the other driver's insurance company and his or her polic...
by Midge in Midge, 02/28/2014

Dristan Sinus


I would like to know what ingredients are in Dristan Sinus tablets.. I have been taking that for many years as its the ONLY thing that helps me. Now it is off the market, and I dont understand why.. I can see putting it behind the counter, or even mak...
by Joanne Giordano in NJ, 01/27/2007

dristan sinus capulets


dristan sinus coated caplets is about the only thing that helped my sinus headaches and am trying to find a dealer who handles it can you help thank you
by donald aikins in pinckney mich, 08/08/2006

I wondered if you ev


I wondered if you ever corndiesed changing the framework on the blog? It is remarkably written; I like the things you got to mention. However maybe you could a little more with regards to content so people can correspond with it better. You have an aw...
by Volkan in Volkan, 01/15/2014

Dristan Sinus (Oral) Drug and Prescription Information

Dristan Sinus (Oral)

Dristan Sinus (Oral) Medication Classification

DECONGESTANT/ANALGESIC (By mouth)

Dristan Sinus (Oral) Brandname

Tylenol Sinus Maximum Strength, Advil Cold & Sinus, Sudafed Sinus, Aleve Cold & Sinus, Cepacol Sore Throat, Proprinal Cold & Sinus, Ibuprofen Cold & Sinus, Ibu-profen Cold & Sinus, Dristan Sinus, Motrin Sinus Headache, Coldonyl, Sinus

Dristan Sinus (Oral) is used for the Treatment

Treats stuffy nose, fever, sinus headaches, and mild aches caused by hay fever, colds, or flu.

When To Not Use Dristan Sinus (Oral)

You should not use this medicine if you have ever had an allergic reaction to decongestants or pain killers. Some of these medicines may contain aspirin and should not be given to children under age 16. Aspirin can cause a serious disease called Reye's syndrome in children and teenagers who have chicken pox, flu, or similar infections. You should not use this medicine if you have taken an MAO inhibitor such as Nardil®, Marplan®, Eldepryl®, or Parnate® within the past 14 days.

How Should You Use Dristan Sinus (Oral)

Tablet, Chewable Tablet, Fizzy Tablet, Long Acting Tablet, Capsule, Liquid Filled Capsule, Liquid, Powder

  • Your doctor will tell you how much of this medicine to use and how often. Do not use more medicine or use it more often than your doctor tells you to.
  • If you are using this medicine without a prescription, follow the instructions on the medicine label.
  • It is not safe to take more than 4 grams (4,000 milligrams) of acetaminophen in one day (24 hours).
  • You may take your medicine with food or milk to avoid stomach upset.
  • If you use the tablet, capsule, extended-release tablet, or liquid-filled capsule, swallow the pill whole. Do not crush, break, or chew (unless the medicine label says "chewable").
  • Measure the oral liquid medicine with a marked measuring spoon, oral syringe, medicine dropper, or medicine cup. You might need to shake the medicine just before you use it.
  • If you use powder or effervescent tablet, stir the medicine into water and drink it right away. You must use at least 4 ounces (1/2 cup) of water to dissolve the effervescent tablet. Do not keep any mixture to take later.
  • If a dose is missed:
  • If you miss a dose or forget to use your medicine, use it as soon as you can. If it is almost time for your next dose, wait until then to use the medicine and skip the missed dose. Do not use extra medicine to make up for a missed dose.

Proper Dristan Sinus (Oral) Storage

Store Dristan Sinus (Oral) at room temperature away from sunlight and moisture unless otherwise stated by manufacturer's instructions or labelling. Keep Dristan Sinus (Oral) and all medications out of the reach of children.

What To Avoid While Using Dristan Sinus (Oral)

Ask your doctor or pharmacist before using any other medicine, including over-the-counter medicines, vitamins, and herbal products.

  • Make sure your doctor knows if you are also using medicine for high blood pressure or depression, or blood thinners (Coumadin®), or MAO inhibitors (Nardil®, Marplan®, Parnate®, Eldepryl®).
  • Avoid drinking alcohol or taking diet pills (Accutrim®, Dexatrim®) while taking this medicine.
  • If you regularly drink 3 or more alcoholic drinks every day, do not take acetaminophen without asking your doctor.
  • Do not also use other medicines that contain acetaminophen, or you may be getting more than a safe amount of this medicine. Many combination medicines contain acetaminophen, including products with brand names such as Alka-Seltzer Plus®, Comtrex®, Drixoral®, Excedrin Migraine®, Midol®, Sinutab®, Sudafed®, Theraflu®, and Vanquish®. Carefully check the labels of all other medicines you are using to be sure they do not contain acetaminophen.
  • Avoid taking sleeping pills, other cold or allergy medicine, sedatives, muscle relaxants, tranquilizers, or narcotic pain killers unless approved by your doctor.

Dristan Sinus (Oral) Warnings

  • If you are pregnant or breastfeeding, talk to your doctor before taking this medicine.
  • Before using this medicine, let your doctor know if you have heart disease, high blood pressure, diabetes, an enlarged prostate, or an overactive thyroid.
  • This medicine might contain phenylalanine. This is only a concern if you have a disorder called phenylketonuria (a problem with amino acids). Talk to your doctor before using this medicine.
  • Call your doctor if your symptoms get worse after 2 or 3 days of treatment, or if they do not improve after 7 days. Also call if you develop a severe sore throat or fever; or cough up thick yellow mucus.
  • If you are allergic to aspirin, you may also be allergic to ibuprofen. Read the medicine label carefully to see if your medicine has ibuprofen in it, or ask your pharmacist.
  • If your medicine contains aspirin and has a vinegar smell, you should not use it.
  • This medicine may make you restless. If you have trouble sleeping, take your medicine well before bedtime.
  • Children may be more sensitive to this medicine than adults, especially if they use too much medicine. Always read medicine labels closely to give your child the right amount. If you are not sure how much medicine to use, ask your pharmacist.

Dristan Sinus (Oral) Side Effects

Call your doctor right away if you notice any of these side effects:

  • Red or brown, grainy vomit
  • Black stools
  • Ringing or buzzing in the ears
  • Fast, pounding, or irregular heartbeat
  • Trouble breathing
  • Severe headache
  • If you notice these less serious side effects, talk with your doctor:
  • Restlessness
  • Trouble sleeping
  • Stomach upset
  • Painful or difficult urination
  • Headache

Dristan Sinus (Oral) Ratings

Overall Rating:

0.0

 

(based on 0 reviews)

Effectiveness:

Ease of Use:

Overall Satisfaction:

Reviewit

Reviews

Sure is quiet in here. You can write the first review of Dristan Sinus (Oral).